| Catalog Number |
01.26.2858MHC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 september 2023.Lot 2242684: (b)(4) items manufactured and released on (b)(6) 2022.Expiration date: 2027-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 month and half after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.